MAUDE Adverse Event Report: ENCORE MEDICAL L. P. REVELATION POROUS HIP STEM; STEM, HIP, FEMORAL,REVELATION V2, SIZE12, LT

ENCORE MEDICAL L. P. REVELATION POROUS HIP STEM; STEM, HIP, FEMORAL,REVELATION V2, SIZE12, LT
Model Number 427-10-120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to loose femoral component.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as a loosening.The previous surgery and the surgery detailed in this event occurred 9 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient bone deterioration, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
REVELATION POROUS HIP STEM
Common Device Name
STEM, HIP, FEMORAL,REVELATION V2, SIZE12, LT
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11205496
Report Number1644408-2021-00052
Device Sequence Number2191200
Product Code LPH
UDI-Device Identifier00888912080262
UDI-Public(01)00888912080262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model Number427-10-120
Device Catalogue Number427-10-120
Device Lot Number941F1076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362, LOT 866B1581
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR